Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Nasal congestion. Used expired medicine. Nasal burning, headache. Concerned

Hi Dr. Mintz, I am actually a fourth year medical student. I had severe nasal congestion earlier today and could not sleep, even though I tried for hours. I was at my wit s end, so I found some Nasacort spray and oxymetazoline nasal spray and used abut 2-3 sprays in each nostril (about an hour apart). I realized after the fact that both were expired. I am having severe nasal burning and headache now that has not really improved in the last hour or two. I have no idea what to do to relieve this immediate pain, and whether or not I should be concerned abut infection given my use of expired medications. I feel quite stupid for my rash decision, but would really appreciate your suggestions.
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query
I can feel your concern
you should be careful for not using expired medications and use decongesant drugs after consulting your doctor. . I recommend to have a proper clinical examination
Hope it helps
Dr imran
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor